

## **Market Transformation Advisory Board (MTAB) Meeting**

Day 1: Wednesday, November 20, noon - 5:30 pm PST Day 2: Thursday, November 21, 9:00 am - 3:30 p.m. PST

**Location:** Virtual via Zoom Learn more & register

## Day 1: Wednesday, November 20, noon - 5:30 pm PST

Time	Agenda Item	Presenter
12:00 p.m.	Welcome, Agenda & Introductions	Stacey Hobart
12:10 p.m.	COI Declarations & Review Draft MTAB Meeting     Notes 10/25/24	Stacey Hobart
12:15 p.m.	3. An MT Portfolio for California	Lynette Curthoys
12:25 p.m.	4. Summary of Room Heat Pump MTI	Elaine Miller
12:55 p.m.	5. Room Heat Pumps: Total System Benefits & Cost- Effectiveness  This section covers models and outputs for market forecasts, cost-effectiveness, Total System Benefit (TSB), and Evaluation Plans for the draft Room Heat Pump MTI.	Karen Horkitz, Matthew Wisnefske & Priya Sathe
2:25 p.m.	Break (15 min)	
2:40 p.m.	6. Room Heat Pumps: Budget, Risks & Discussion	Jeff Mitchell & Elaine Miller
3:50 p.m.	7. Stage 2 Scoring & Prioritization of RFI Submissions	Rick Dunn & Jennifer Barnes
5:20 p.m.	8. Public Comment	
5:30 p.m.	Adjourn	



Day 2: Thursday, November 21, 9:00 am - 3:30 p.m. PST

Time	Agenda Item	Presenter
9:00 a.m.	9. Induction Cooking Demo of battery-enabled 120V range in the Food Technology Center  The Zoom meeting will start at 9:40 a.m. for virtual attendees	
9:40 a.m.	10. Welcome & Agenda	Stacey Hobart
9:45 a.m.	11. Charter & COI Update Review	Stacey Hobart
9:50 a.m.	12. Summary of Induction Cooking MTI	Elaine Miller
10:20 a.m.	13. Part 1: Induction Cooking: Total System Benefits & Cost-Effectiveness  This section covers models and outputs for market forecasts, cost-effectiveness, Total System Benefit (TSB), and Evaluation Plans for the draft Induction Cooking MTI.	Karen Horkitz, Matthew Wisnefske & Priya Sathe
11 a.m.	Break (15 mins)	
11:15 a.m.	14. Part 2: Induction Cooking: Total System Benefits & Cost-Effectiveness	Karen Horkitz, Matthew Wisnefske & Priya Sathe
12:05 p.m.	15. Public Comment	
12:20 p.m.	Lunch (45 min)	
1:05 p.m.	16. Induction Cooking: Budget, Risks & Discussion	Jeff Mitchell & Elaine Miller
2:15 p.m.	Break (15 min)	
2:30 p.m.	17. Application Overview	Lynette Curthoys
3:00 p.m.	18. Public Comment	
3:15 p.m.	19. Wrap-Up & 2025 Meeting Plans	Stacey Hobart
3:30 p.m.	Adjourn	

Resource Innovations
719 Main Street, Suite A, Half Moon Bay, California 94019
calmta.org